pretty fucken sure i’m pre menopausal

So what does a well scholared individual do?

That’s right,

she consults with Aunty Google

who turns up 34 pre menopausal symptoms

so I can identify

aptly.

Turns out,

I’ve had all, bar 2, of these ‘symptoms’

all of my fucken life.

So just got 27 & 34

to look forward too.

Awesome.

Fuck you Aunty Google.


kpm ©


 

twitchy eye …

I’ve been weaning myself off’ve antihistamines for the past couple months. I figured my diet is pretty boss now and I’m feeling relatively ‘good’, so now was as good a time as any.

Now, I’ve been taking antihistamines for longer than I was taking the other concoctions and I stumbled upon them way back when, after the colonoscopy and the other invasive thingy that gets shoved down your throat. My weight was plummeting (54kgs by then) and I couldn’t hold anything down. I had gone to the docs and specialists and none of these geniuses had looked at my history, and I was too far gone by then to realise what was happening – STRESS – aka PTS fucking (D). Along while after all this they discovered ulcers in my gutt but by that stage I was banging back antihistamines faster than I could breath.

And they worked. They calmed all the itching, the nausea, the vomiting … and I could hold down food. Which meant I could slowly gain weight again.

Note: It’s not a nice feeling losing weight so rapidly that you feel like your fading away – and not by choice!

So, a couple of years ago I decided I needed to lower the amount I was having (2 per day). And the itch returned, the nausea returned. I persisted and managed the reduction to 1 per day. And that’s where I’ve been for the last couple years.

After a slight reduction recently I thought I’d be able to stop completely. But turns out, there are crappy side effects (not listed on Google or on the antihistamine box I might add) to having popped these bastards for the past 6 or so years.

My system crashed and I was sick for a few weeks … itchy as fuck … and nauseous as fuck.

I bumped them back up to 1 per day and decided to do the slow decrease, like I’d done with the Benzos.

Enter – twitchy eye syndrome!

I Google it and whats the recommendation?? Take an antihistamine! Fucks sakes!

I’ve decided to persevere at the dose I’m at for a couple more weeks before decreasing further, which is 2/3rds of a tab. My skin is slowly settling down – lots of aloe vera applied! But my fucking eye is still twitching like I’ve had a line or 2 of speed!

Not to be put off though … and I think its bloody good progress, for Me :)


kpm ©